mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Commutativity and ideals in algebraic crossed products
Lund University.
Mälardalen University, School of Education, Culture and Communication. (Mathematics/Applied Mathematics)ORCID iD: 0000-0003-4554-6528
2008 (English)In: Journal of Generalized Lie Theory and Applications, ISSN 1736-5279, E-ISSN 1736-4337, Vol. 2, no 4, 287-302 p.Article in journal (Refereed) Published
Abstract [en]

We investigate properties of commutative subrings and ideals in non-commutative algebraic crossed products for actions by arbitrary groups. A description of the commutant of the coefficient subring in the crossed product ring is given. Conditions for commutativity and maximal commutativity of the commutant of the coefficient subring are provided in terms of the action as well as in terms of the intersection of ideals in the crossed product ring with the coefficient subring, specially taking into account both the case of coefficient rings without non-trivial zero-divisors and the case of coefficient rings with non-trivial zero-divisors.

Place, publisher, year, edition, pages
2008. Vol. 2, no 4, 287-302 p.
Keyword [en]
algebraic crossed products, maximal commutativity, ideals
National Category
Algebra and Logic
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-22087DOI: 10.4303/jglta/S070404OAI: oai:DiVA.org:mdh-22087DiVA: diva2:682651
Funder
Swedish Research Council
Available from: 2013-12-28 Created: 2013-10-23 Last updated: 2014-01-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.4303/jglta/S070404

Search in DiVA

By author/editor
Silvestrov, Sergei
By organisation
School of Education, Culture and Communication
In the same journal
Journal of Generalized Lie Theory and Applications
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 24 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf